# SDR UALA2008120106687

- Difficulty date: November 26, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N448UA
- Make and model: Airbus A320-232
- Aircraft serial: 842
- Aircraft time: 34,621 hours, 13,726 cycles
- Engine: Iae V2527A5
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWENTY ONE (21) STRINGERS CUT FOR REMOVAL ACCESS TO REAR PRESSURE BULKHEAD LOWER FRAME 70 SECTION 5.25 INCHES AFT OF FRAME 70 BETWEEN STRINGERS 24L AND STRINGER 24R.  MAJOR REPAIR ACP'D:  ALL STRINGERS REINSTALLED.
